Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

White dust like particles floating in urine, took medication for a previous UTI. What could this be ?

I am 32 yr old female who has noticed white dust like particles floating in my urine. About a month ago I had a uti and received antibiotics which cleared up the lower back pain and stinky urine. I think the urine still smells a bit. I also think the particles were there from before but am not sure. What could this be? I live on a boat and have to walk to use the bathroom, so I don't go instantly after I need to. Should I be running to the bathroom right away?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have Chronic UTI.

Since you are living on boat it is not possible for you to get your Urine culture done to find out the organisms causing this infection and to take appropriate antibiotics as per sensitivity report.

The white particles in the urine are due to shedding off of mucosal lining of the bladder due to infection.
Please take broad spectrum antibiotics if available on boat and ensure to drink more water to keep your urine dilute.
Get urine culture done whenever you get chance to be on sea shore for 4-5 days ,Consult qualified health personnel and take antibiotic as per culture report.
Dr.Patil
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions